I just had a full blown panic attack, it was so terrible 🙁 and I still feel really anxious and scared. I was going to call 911, I was so scared, but my hubby and parents wouldnt let me, which is fine, cuz they would of scared the crap out of me there too. But, I couldnt breathe and well, I had prett much all the horrible symptoms of panic attacks.

Some of u may know I got off my lexapro, cuz my hubby and I want to have a baby, I gained weight on it, that put me into some other medical issues, and I slept alot. And I guess Im going thru withdrawal symptoms of lexapro. So, ever since I got off, Ive bee having really bad panic attacks and tons of bad anxiety about everyday. Also, I am scared to sleep now cuz Ive been waking up having panic attacks from bad nightmares.

This is all hard for me to believe still and understand and ive had panic disorder for 19 yrs now! Grrr, im so fusterated! I just dont understand how something could make me feel so terrible and it is really just nothing serious. And with the withdrawal symptoms, how can a little pill make me feel so awful, I mean Ive been off of it for 2 mos. now, it seems like those should be over with by now, regardless if Ive been on some type of med. for like 10 yrs. It doesnt sink it my head. And all the stress I have, it doesnt sink in that can make me be anxious and panicky. Its like I dont really believe it and when I was on meds., I wasnt this bad. Now, im a mess! I feel like I forget things alot, Im confused, Im angry alot, which can all be symptoms of withdrawal.

And i took 3 klonopins and 2 vistral (doc. said I could if I had a major attack) and I still feel terrible, ya, I calmed down a little, but, shouldnt all that med., make it go away?!

So now Im wondering if maybe I should get back on lexapro or something else again, cuz I cant deal with this. Ya, i have good dads, but these bad days are horrible. I mean what do I do now? And then without being on the Lexapro, I can feel my depression more too and I dont know how to deal with that either, so it makes me anxious.

And my "safe" ppl sometimes get fusterated with me and are like you've had this for 19yrs, its just panic and anxiety. Well, what if it isnt? What if they took all those test a long time ago and now it is something worse, but what could it be, what else could make me feel this way?

Im just so confused and I dont know what to do now. 🙁 Will everyone who prays please pray for me and if u have any advice or felt like this, please let me know.

1 Comment
  1. Chanda 13 years ago

    Thanks everyone.  Im not pregnant at the moment, so it wouldnt hurt my baby.  Its just that like everyday now im very anxious or I have a bad panic attack.  When i was on a med. I could atleast do stuff, now I feel like Im trapped.  Im confused and lost.  And they say these withdrawal symtpoms from lexapro can last up to 3 mos. or more, well, I mean i can understand, since Ive been on meds. for like 10 yrs, but, its hell!  I feel like ive tried everything, but Im sure there is more.  I just dont know anymore….

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account